# SDR CALA9701591

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE L/H MLG SHOWED UNSAFE AFTER GEAR WAS RETRACTED LEAVING EWR. THE GEAR WAS CYCLED, BUT THEN THE NOSE GEAR SHOWED UNSAFE. WHEN THE GEAR WAS EXTENDED FOR RETURN TO EWR ALL THREE GEAR SHOWED SAFE AND THE AIRCRAFT LANDED WITHOUT INCIDENT. AN EXTENSION/RETRACTION TEST WAS PERFORMED PER MM 32-30-00 AND ALL GEAR INDICATIONS CHECKED GOOD. THE FAILURE COULD NOT BE DUPLICATED. THE NOSE GEAR UP/DOWN LOCK PROXIMITY SENSOR AND CONNECTOR WERE REPLACED AS A PRECAUTIONARY MEASURE. THE AIRCRAFT HAS FLOWN OVER FIVE FLIGHTS WITHOUT A REPEAT OF THIS PROBLEM.
